# SDR 2007UALA04318

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 18,819 hours, 8,272 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO ECAM YELLOW ENGINE 2 PUMP FAULT.   FOUND PUMP NR 2 FAILED AND LEAKING. REPLACED PUMP. LEAK CHECKED ALL NORMAL.
